Paradoxical embolism in a case with Graves' ophthalmopathy during steroid therapy

Takao Yonekura, Tetsuro Ago, Kaori Sato, Ken Okamura, Kyouichi Fukuda, Isao Abe, Mitsuo Iida

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)2479-2480
Number of pages2
JournalNihon Naika Gakkai zasshi. The Journal of the Japanese Society of Internal Medicine
Volume91
Issue number8
DOIs
Publication statusPublished - Aug 10 2002

Fingerprint

Paradoxical Embolism
Graves Ophthalmopathy
Betamethasone
Graves Disease
Plasminogen Activator Inhibitor 1
Factor VIII
von Willebrand Factor
Anti-Inflammatory Agents
Steroids
Therapeutics

All Science Journal Classification (ASJC) codes

  • Medicine(all)

Cite this

Paradoxical embolism in a case with Graves' ophthalmopathy during steroid therapy. / Yonekura, Takao; Ago, Tetsuro; Sato, Kaori; Okamura, Ken; Fukuda, Kyouichi; Abe, Isao; Iida, Mitsuo.

In: Nihon Naika Gakkai zasshi. The Journal of the Japanese Society of Internal Medicine, Vol. 91, No. 8, 10.08.2002, p. 2479-2480.

Research output: Contribution to journalArticle

Yonekura, Takao ; Ago, Tetsuro ; Sato, Kaori ; Okamura, Ken ; Fukuda, Kyouichi ; Abe, Isao ; Iida, Mitsuo. / Paradoxical embolism in a case with Graves' ophthalmopathy during steroid therapy. In: Nihon Naika Gakkai zasshi. The Journal of the Japanese Society of Internal Medicine. 2002 ; Vol. 91, No. 8. pp. 2479-2480.
@article{f6cf2f84f5ba4eb69ed4db232cd25063,
title = "Paradoxical embolism in a case with Graves' ophthalmopathy during steroid therapy",
author = "Takao Yonekura and Tetsuro Ago and Kaori Sato and Ken Okamura and Kyouichi Fukuda and Isao Abe and Mitsuo Iida",
year = "2002",
month = "8",
day = "10",
doi = "10.2169/naika.91.2479",
language = "English",
volume = "91",
pages = "2479--2480",
journal = "Nihon Naika Gakkai zasshi. The Journal of the Japanese Society of Internal Medicine",
issn = "0021-5384",
publisher = "Japanese Society of Internal Medicine",
number = "8",

}

TY - JOUR

T1 - Paradoxical embolism in a case with Graves' ophthalmopathy during steroid therapy

AU - Yonekura, Takao

AU - Ago, Tetsuro

AU - Sato, Kaori

AU - Okamura, Ken

AU - Fukuda, Kyouichi

AU - Abe, Isao

AU - Iida, Mitsuo

PY - 2002/8/10

Y1 - 2002/8/10

UR - http://www.scopus.com/inward/record.url?scp=0037055431&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0037055431&partnerID=8YFLogxK

U2 - 10.2169/naika.91.2479

DO - 10.2169/naika.91.2479

M3 - Article

C2 - 12373862

AN - SCOPUS:0037055431

VL - 91

SP - 2479

EP - 2480

JO - Nihon Naika Gakkai zasshi. The Journal of the Japanese Society of Internal Medicine

JF - Nihon Naika Gakkai zasshi. The Journal of the Japanese Society of Internal Medicine

SN - 0021-5384

IS - 8

ER -